# SDR HALA2018102400542

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 24,610 hours, 18,722 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT HANDLE COVER IS DIFFICULT TO LATCH IN SAFE POSITION. LUBED AFT EMERGENCY EXIT COVER LATCH OPS CK GOOD.
